# SDR UPS02439253

- Difficulty date: August 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT 2 EA CREW SERVICE DOOR SLIDE EMERGENCY LIGHT INOP, ACCESS PANEL FOR X327 BATTERY PACK ABOVE DOOR REMOVED FOR ACCESS.  REMOVED POWER PACK ASSEMBLY.  REINSTALLED BATTERY PACK AND X327 BATTERY ACCESS PANEL.  DEFERRED LIGHTS INOP PER MEL 33-13.
